Would taking a kolonipin ease serotonin syndrome?

Serotonin Syndrome. I understand your distress. Serotonin Syndrome is a serious condition. Taking a Klonopin (clonazepam) will not help. Please go to ER for Diagnosis and Treatment.

Related Questions

Can taking Sam-e by itself cause serotonin syndrome?

Sam e. In large amounts can cause serotonergic syndrome. More often this occurs if you take it with another antidepressant, dextromethorphan, triptans, ultram and some other medications. Sam e can also precipitate acute mania if given to someone with Bi-polar Disease. Read more...
Possibly. I met a woman yesterday who had a serotonin syndrome with one moderate dose of lexapro. Usually it is seen with multiple serotonergic drugs, often when taken for a long time & on higher doses. Read more...

Can a person have serotonin syndrome after taking an ssri pill twice?

Not very likely. Ssri's are fairly safe medications. While it is never a good idea to take more medication than has been prescribed to you, you should be ok if you accidentally took two pills in the same day. If you feel feverish, are nauseated or are vomiting, go to the emergency room. Fevers in serotonin syndrome are quite high, and they are usually accompanied by delirium and confusion - so it is very unlikely. Read more...

Is it possible to get serotonin syndrome from taking Sam-e by itself?

Sam-e. Sam-e increases a brain chemical called serotonin. I saw no report of serotonin syndrome when it is taken by itself. However, if taken with medications that also increase serotonin, it will. Examples are Tramadol, Demerol , antidepressants, Robitussin Dm (guaifenesin and dextromethorphan) Read more...
Although I wouldn't. expect it to occur,some people have developed serotonin syndrome from taking one serotonergic medication at low dose over a short period of time. It is usually with higher doses, mixes of serotonergic meds taken over a long period. Read more...

Is it possible to get serotonin syndrome from taking 400mg of Sam-e by itself, or is it fairly safe?

Probably OK. The Mayo Clinic suggests that higher doses of SAMe can be used (http://www.mayoclinic.org/drugs-supplements/same/dosing/hrb-20059935), but each person is an individual; also, it is important not to be taking other agents that could precipitate serotonin syndrome at the same time. Read more...